# SDR YENA2022042000386

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 50,800 hours, 18,133 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2061 LGA-RSW. ' DESCENDING THROUGH APPROXIMATELY 9000 AT FLIGHT IDLE A PRONOUNCED ODOR (FUMES SUSPECTED) WAS OBSERVED ON THE FLIGHT DECK BY THE CAPTAIN AND FIRST OFFICER. ODOR WAS SIMILAR TO MAGIC MARKER OR SOLVENT AND WAS MILD TO MODERATE IN INTENSITY. THE ODOR CEASED WHEN PACK 1 WAS DESELECTED. HP VALVE WAS NOTED OPEN DURING THE EVENT. NO CABIN ODOR WAS REPORTED BY INFLIGHT OR PAX; C/W INFORMATIONAL NOTICE 2017-T015 SECT B (1). A/C IS OK FOR CONTINUED SERVICE. REF 3407280/1 LG PG FOR PACK MEL.' (SUPPLEMENTAL TO FOLLOW)
